# SDR SWAA114089

- Difficulty date: June 2, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N200WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32482
- Aircraft time: 23,411 hours, 13,767 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 284A01215
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV1 CHECK FOUND, LT OVERWING EMERGENCY EXIT LIGHT INOP AT T/E.  RELAMPED PER MM.
